# SDR AMW083289BC

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N159YV
- Make and model: Beech 1900D
- Aircraft serial: UE159
- Aircraft time: 18,648 hours, 28,595 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 106054
- Condition: False Indication
- Location: Master
- Part time: 18,322 hours, 28,110 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ANNUNCIATOR ILLUMINATED IN FLIGHT, CREW RAN THE ABNORMAL CHECKLIST, BATTERY CHARGE RATES DECREASED, ANNUNCIATOR EXTINGUISHED, FLIGHT CONTINUED TO DESTINATION W/NO FURTHER INCIDENT. THIS BC ILLUMINATION IS CONSIDERED A NUISANCE WARNING, CAUSING SERIOUS DISTRACTION TO THE PILOTS.  RESET A130 PCB - OPS CHECKED GOOD.
